# SDR SWAA2024062897277

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY THRESHOLD Z ANGLE HAS EVIDENCE OF CORROSION.<[01] REMOVED CORRODED ANGLE AND INSTALLED NEW FWD ENTRY THRESHOLD ANGLE PER SRM 51-40-02;[02] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
